# SDR JRAA2018041200001

- Difficulty date: April 8, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N810TA
- Make and model: Boeing 737275C
- Aircraft serial: 21116
- Aircraft time: 71,067 hours, 65,911 cycles
- Engine: Pwa JT8D9A
- Engine time: 23,657 hours, 35,753 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 376200
- Part serial: 3739
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 23,657 hours
- Component: Engine, Pwa, JT8D9A
- Component part number: JT8D9A
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILED DURING TAKEOFF, GOT 3 BACK FIRING BEFORE ENGINE SHUTDOWN, QRH COMPLETED. REMOVED FUEL PUMP AND DISCOVERED IT HAD A BROKEN SHAFT. INSTALLED NEW FUEL PER MM 72-00-61 AND OPS CHECKED IT PER AMM 71-09-100.
